# SDR DHL97801003

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Failed
- Location: Radar Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

RADAR TESTED NORMAL ON GROUND AND IN FLIGHT  BUT, WILL NOT NOT PAINT ANYTHING IN ANY OTHER MODE.  RETURNED  TO MIA , DUMPED FUEL.  REMOVED AND REPLACED RADAR R/T UNIT PER MM 34-41-0.  SYSTEM OPS CHECK OK.
